# SDR DALA2015102106502

- Difficulty date: October 20, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 864
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK UNDER CUSP WEB AT BS 864 BELOW SEAT TRACK RBL 54.  REPAIRED IAW SRM 51-30-02 AND 51-10-03, PARA 14 ADN 21.
